# SDR VNAA0211027

- Difficulty date: November 25, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 17,288 hours, 14,891 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A RUDDER NOT LIMITED ABOVE 165 KNOTS MESSAGE AND RETURNED TO RIC.  THE TOWER DECLARED AN EMERGENCY AND FLIGHT 4084 LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE DEFERRED THE RUDDER LIMITER, 27-4 C.
